# SDR 03FDEA00829

- Difficulty date: May 26, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: ARC199113
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0860 - LT WING - OUTBOARD TRAILING EDGE FLAP - OUTBOARD AFT FLAP-HINGE   FOUND PIVOT BEARING HOLES LT AND RT WITH BUSHINGS LOOSE (FLAP SIDE).  SNRM N0860: LOOSE BUSHINGS LT AND RT OF PIVOT BEARING HOLES REPLACED WITH OVERSIZED BUSHINGS IAW EA 1-5750-69348 - WINGS - LT OUTBOARD FLAP OUTBOARD HINGE ACTUATOR AND PIVOT MOUNT - REPAIR.
